# SDR REXA2021060200400

- Difficulty date: May 20, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Location: Bs 565 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 565.00 IS CORRODED BETWEEN STGR 17L AND STGR 18L. -  REPAIRED AREA OF CORROSION ON FRAME AT FS 565.00 BETWEEN STR 17L AND STR 18L IAW ENDEAVOR AIR EA CRJ753-11553, REV.IR DATED 5/8/21.
